Lineability of Linearly Sensitive Functions

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1420-9012
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Lineability of Linearly Sensitive Functions ; volume:75 ; number:2 ; day:28 ; month:3 ; year:2020 ; pages:1-14 ; date:4.2020
Results in mathematics ; 75, Heft 2 (28.3.2020), 1-14, 4.2020

Creator
Bartoszewicz, Artur
Filipczak, Małgorzata
Terepeta, Małgorzata
Contributor
SpringerLink (Online service)

DOI
10.1007/s00025-020-01187-3
URN
urn:nbn:de:101:1-2020071219065478116787
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:48 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Bartoszewicz, Artur
  • Filipczak, Małgorzata
  • Terepeta, Małgorzata
  • SpringerLink (Online service)

Other Objects (12)